# SDR HNAA2024112501131

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2452 RH FLT DECK LATERAL SIDE ANGLE CRACKED AT FR10.  RAR ANGLE IAW SRM 51-40-02
